On multiple L-values

Tsuneo Arakawa, Masanobu Kaneko

研究成果: ジャーナルへの寄稿記事

32 引用 (Scopus)

抄録

We formulate and prove reguralized double shue and derivation relations for multiple L-values. A description of principal part of a multiple L-function is also given.

元の言語英語
ページ(範囲)967-991
ページ数25
ジャーナルJournal of the Mathematical Society of Japan
56
発行部数4
DOI
出版物ステータス出版済み - 1 1 2004

Fingerprint

L-function

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

On multiple L-values. / Arakawa, Tsuneo; Kaneko, Masanobu.

:: Journal of the Mathematical Society of Japan, 巻 56, 番号 4, 01.01.2004, p. 967-991.

研究成果: ジャーナルへの寄稿記事

Arakawa, Tsuneo ; Kaneko, Masanobu. / On multiple L-values. :: Journal of the Mathematical Society of Japan. 2004 ; 巻 56, 番号 4. pp. 967-991.
@article{f7fdcc0f37a54d62b8f8ab45950d8d27,
title = "On multiple L-values",
abstract = "We formulate and prove reguralized double shue and derivation relations for multiple L-values. A description of principal part of a multiple L-function is also given.",
author = "Tsuneo Arakawa and Masanobu Kaneko",
year = "2004",
month = "1",
day = "1",
doi = "10.2969/jmsj/1190905444",
language = "English",
volume = "56",
pages = "967--991",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "4",

}

TY - JOUR

T1 - On multiple L-values

AU - Arakawa, Tsuneo

AU - Kaneko, Masanobu

PY - 2004/1/1

Y1 - 2004/1/1

N2 - We formulate and prove reguralized double shue and derivation relations for multiple L-values. A description of principal part of a multiple L-function is also given.

AB - We formulate and prove reguralized double shue and derivation relations for multiple L-values. A description of principal part of a multiple L-function is also given.

UR - http://www.scopus.com/inward/record.url?scp=11144284912&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=11144284912&partnerID=8YFLogxK

U2 - 10.2969/jmsj/1190905444

DO - 10.2969/jmsj/1190905444

M3 - Article

VL - 56

SP - 967

EP - 991

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -